Une mesure d'indépendance algébrique
Annales de l'Institut Fourier, Volume 38 (1988) no. 3, pp. 85-103.

Let Ω=Zω+Z ω be a lattice and η the quasi-period associated to ω. The proof given by G.V. Chudnovsky for a measure of algebraic independence of π/ω and η/ω is very complicated. In this paper, we give a new and clear proof, using mainly a zero-estimate and a general result of P. Philippon for measures of algebraic independence.

Étant donné un réseau Ω=Zω+Zω et η la quasi-période associée a ω, une mesure d’indépendance algébrique des deux nombres π /ω, η /ω a été donnée par G. V. Chudnovsky; mais la preuve qu’il en fait est très complexe. Dans cet article, une méthode nouvelle, utilisant principalement un lemme de zéros et un résultat général de P. Philippon, permet d’obtenir une démonstration très claire de cette mesure.

@article{AIF_1988__38_3_85_0,
     author = {Philibert, Georges},
     title = {Une mesure d'ind\'ependance alg\'ebrique},
     journal = {Annales de l'Institut Fourier},
     pages = {85--103},
     publisher = {Institut Fourier},
     volume = {38},
     number = {3},
     year = {1988},
     doi = {10.5802/aif.1142},
     zbl = {0644.10026},
     mrnumber = {90b:11071},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.5802/aif.1142/}
}
TY  - JOUR
AU  - Philibert, Georges
TI  - Une mesure d'indépendance algébrique
JO  - Annales de l'Institut Fourier
PY  - 1988
DA  - 1988///
SP  - 85
EP  - 103
VL  - 38
IS  - 3
PB  - Institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.1142/
UR  - https://zbmath.org/?q=an%3A0644.10026
UR  - https://www.ams.org/mathscinet-getitem?mr=90b:11071
UR  - https://doi.org/10.5802/aif.1142
DO  - 10.5802/aif.1142
LA  - fr
ID  - AIF_1988__38_3_85_0
ER  - 
%0 Journal Article
%A Philibert, Georges
%T Une mesure d'indépendance algébrique
%J Annales de l'Institut Fourier
%D 1988
%P 85-103
%V 38
%N 3
%I Institut Fourier
%U https://doi.org/10.5802/aif.1142
%R 10.5802/aif.1142
%G fr
%F AIF_1988__38_3_85_0
Philibert, Georges. Une mesure d'indépendance algébrique. Annales de l'Institut Fourier, Volume 38 (1988) no. 3, pp. 85-103. doi : 10.5802/aif.1142. http://archive.numdam.org/articles/10.5802/aif.1142/

[1] W.D. Brownawell, D.W. Masser. — Multiplicity estimates for analytic functions I, J. für reine angew. Math., 314 (1979), 200-216. | MR | Zbl

[2] G.V. Chudnovsky. — Algebraic independence of constants connected with exponential and elliptic functions, Dokl. Akad. Nauk. Ukrain. SSR, Ser.A, (1976), 698-701 & 767 (Russian, English summary). | MR | Zbl

[3] G.V. Chudnovsky. — Algebraic grounds for the proof of algebraic independence, Comm. Pure Appl. Math., 34 (1981), 1-28. | MR | Zbl

[4] G.V. Chudnovsky. — Contributions to the theory of transcendental numbers, American Mathematical Society, Survey & Monographs, 19 (1984). | MR | Zbl

[5] A. Faisant, G. Philibert. — Mesure d'approximation pour la fonction modulaire j, Publ. Univ. Paris VI, n° 66, fasc. 2 (1983-1984).

[6] A. Faisant, G. Philibert. — Quelques résultats de transcendance liés à la fonction modulaire j, Journal of Number Theory, 25, n° 2 (1987), 184-200. | MR | Zbl

[7] M. Mignotte, M. Waldschmidt. — Linear forms in two logarithms and Schneider's method, Math. Ann., n°231 (1978), 241-267. | MR | Zbl

[8] P. Philippon. — Sur les mesures d'indépendance algébrique, Séminaire de théorie des nombres, Paris (1983-1984), Birkäuser, Progress in Math., vol. 59, 219-233. | MR | Zbl

[9] P. Philippon. — Critères pour l'indépendance algébrique, Publication IHES, n°64 (1986), 5-52. | Numdam | MR | Zbl

[10] E. Reyssat. — Approximation algébrique de nombres liés aux fonctions elliptiques et exponentielles, Bull. Soc. Math. France, n°108 (1980), 47-79. | Numdam | MR | Zbl

[11] M. Waldschmidt. — Simultaneous approximation of numbers connected with the exponential function, J. Austral. Math. Soc., series A, 25 (1978), 466-475. | MR | Zbl

Cited by Sources: